Estimating cointegrated systems using subspace algorithms

Bauer D, Wagner M (2002)
Journal of Econometrics 111(1): 47-84.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
PUB-ID

Cite this

Bauer D, Wagner M. Estimating cointegrated systems using subspace algorithms. Journal of Econometrics. 2002;111(1):47-84.
Bauer, D., & Wagner, M. (2002). Estimating cointegrated systems using subspace algorithms. Journal of Econometrics, 111(1), 47-84.
Bauer, D., and Wagner, M. (2002). Estimating cointegrated systems using subspace algorithms. Journal of Econometrics 111, 47-84.
Bauer, D., & Wagner, M., 2002. Estimating cointegrated systems using subspace algorithms. Journal of Econometrics, 111(1), p 47-84.
D. Bauer and M. Wagner, “Estimating cointegrated systems using subspace algorithms”, Journal of Econometrics, vol. 111, 2002, pp. 47-84.
Bauer, D., Wagner, M.: Estimating cointegrated systems using subspace algorithms. Journal of Econometrics. 111, 47-84 (2002).
Bauer, Dietmar, and Wagner, Martin. “Estimating cointegrated systems using subspace algorithms”. Journal of Econometrics 111.1 (2002): 47-84.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar